# SDR CA031015019

- Difficulty date: September 11, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,010 hours
- Engine: Allsn 250C20R
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23038160
- Condition: Failed
- Location: N1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE WAS SHUTDOWN A RUBBING NOISE WAS HARD COMING FROM THE N1 TURBINE WHEELS.  IT WAS CONFIRMED BY MOTORING THE ENGINE AFTER SHUTDOWN. TURBINE WAS REPLACED AND SENT TO AN APPROVED REPAIR FACILITY.
